Generalized order \((\alpha ,\beta)\) oriented some growth properties of composite entire functions. (English) Zbl 1462.30052

Summary: In this paper we establish some results relating to the growths of composition of two entire functions with their corresponding left and right factors on the basis of their generalized order \((\alpha ,\beta )\) and generalized lower order \((\alpha ,\beta )\) where \(\alpha\) and \(\beta\) are continuous non-negative functions on \((-\infty ,+\infty )\).


30D15 Special classes of entire functions of one complex variable and growth estimates
Full Text: DOI MNR


[1] Biswas T., “On some inequalities concerning relative \((p,q)-\varphi\) type and relative \((p,q)-\varphi\) weak type of entire or meromorphic functions with respect to an entire function”, J. Class. Anal., 13:2 (2018), 107-122 · Zbl 1424.30107
[2] Biswas T., Biswas C., Biswas R., “A note on generalized growth analysis of composite entire functions”, Poincare J. Anal. Appl., 7:2 (2020), 277-286 · Zbl 1458.32002
[3] Chyzhykov I., Semochko N., “Fast growing entire solutions of linear differential equations”, Math. Bull. Shevchenko Sci. Soc., 13 (2016), 68-83 · Zbl 1374.34362
[4] Clunie J., “The composition of entire and meromorphic functions”, Mathematical Essays dedicated to A.J. Macintyre, ed. Hari Shankar, Ohio University Press, Ohio, 1970, 75-92
[5] Juneja O. P., Kapoor G. P., Bajpai S. K., “On the \((p,q)\)-order and lower \((p,q)\)-order of an entire function”, J. Reine Angew. Math., 282 (1976), 53-67 · Zbl 0321.30031
[6] Shen X., Tu J., Xu H. Y., “Complex oscillation of a second-order linear differential equation with entire coefficients of \([p,q]-\varphi\) order”, Adv. Differ. Equ., 2014:1 (2014), 200, 14 pp. · Zbl 1417.30022
[7] Sheremeta M.  N., “Connection between the growth of the maximum of the modulus of an entire function and the moduli of the coefficients of its power series expansion”, Izv. Vyssh. Uchebn. Zaved Mat., 1967, no. 2, 100-108 (in Russian)
[8] Sato D., “On the rate of growth of entire functions of fast Growth”, Bull. Amer. Math. Soc., 69:3 (1963), 411-414 · Zbl 0109.30104
[9] Singh A. P., “On maximum term of composition of entire functions”, Proc. Nat. Acad. Sci. India Sect. A, 59, Part I (1989), 103-115 · Zbl 0693.30023
[10] Singh A. P., Baloria M. S., “On the maximum modulus and maximum term of composition of entire functions”, Indian J. Pure Appl. Math., 22:12 (1991), 989-996 · Zbl 0760.55014
[11] Valiron G., Lectures on the General Theory of Integral Functions, Chelsea Publishing Company, NY, 1949, 234 pp.
[12] Yang L., Value Distribution Theory, Berlin-Heidelberg, 1993 · Zbl 0790.30018
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.